Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 208, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 20, 2011, 3:27 PM EDT for White County, Indiana. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2011, 3:27 PM EDT (19:27 UTC)
- Expired
- Aug 20, 2011, 4:30 PM EDT
- In force
- 63 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
County White County, IN
The radar
The Indianapolis radar (KIND), 116 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
396
WUUS53 KIWX 201927
SVRIWX
INC181-202030-
/O.NEW.KIWX.SV.W.0208.110820T1927Z-110820T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
327 PM EDT SAT AUG 20 2011
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN WHITE COUNTY IN NORTHWEST INDIANA...
* UNTIL 430 PM EDT/330 PM CDT/
* AT 321 PM EDT/221 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 17 MILES WEST
OF WOLCOTT...OR 16 MILES SOUTHWEST OF RENSSELAER...AND MOVING
SOUTHEAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
WOLCOTT...
BROOKSTON...
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BADGER
GROVE AND CHALMERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH...ALONG
WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4069 8676 4068 8676 4067 8677 4058 8677
4057 8678 4057 8709 4058 8710 4080 8711
TIME...MOT...LOC 1926Z 301DEG 28KT 4075 8732
WIND...HAIL 60MPH <.50IN
$$2 follow-up statements
190
WWUS53 KIWX 202009
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
409 PM EDT SAT AUG 20 2011
INC181-202030-
/O.CON.KIWX.SV.W.0208.000000T0000Z-110820T2030Z/
WHITE IN-
409 PM EDT SAT AUG 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN WHITE COUNTY...
AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 3 MILES NORTHEAST OF
BROOKSTON...OR ABOUT 8 MILES SOUTHWEST OF MONTICELLO...AND MOVING
SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
SMITHSON...
CHALMERS...
BROOKSTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH...ALONG
WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4076 8699 4069 8676 4068 8676 4067 8677
4058 8677 4057 8678 4057 8700
TIME...MOT...LOC 2007Z 296DEG 34KT 4063 8679
WIND...HAIL 60MPH <.50IN
$$390
WWUS53 KIWX 202025
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
425 PM EDT SAT AUG 20 2011
INC181-202035-
/O.EXP.KIWX.SV.W.0208.000000T0000Z-110820T2030Z/
WHITE IN-
425 PM EDT SAT AUG 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WHITE COUNTY WILL
EXPIRE AT 430 PM EDT...
AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4076 8699 4069 8676 4068 8676 4067 8677
4058 8677 4057 8678 4057 8700
TIME...MOT...LOC 2025Z 296DEG 34KT 4055 8659
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 12:46 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Aug 20, 12:46 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1246 PM EDT SAT AUG 20 2011 .UPDATE... GRIDS UPDATED TO INCREASE POPS INTO THIS AFTERNOON AND LOWER TEMPS IN SOME AREAS. BROKEN LINE OF SHOWERS AND THUNDERSTORMS MOVED ACROSS NORTHERN ILLINOIS AND INTO LAKE MICHIGAN. OVERALL TREND HAS BEEN SOMEWHAT DOWNWARD WITH WINDS OVER THE LAKE BARELY APPROACHING 40 KNOTS HOWEVER HAD BEEN HOLDING TOGETHER ENOUGH IN TERMS OF PCPN POTENTIAL TO INCREASE TO NUMEROUS WORDING. HAVE TRIED TO ADD SOME DETAIL BUT MUCH OF THIS AREA COULD PERSIST THROUGH THE AFTERNOON AS ENERGY FROM SHORT WAVE AND ACTUAL COLD FRONT ALL CONTINUE TO ALLOW FOR DEVELOPMENT. FORECAST AREA NOW IN SLGT RISK THROUGH THIS AFTERNOON AHEAD OF THIS LINE. WHILE SOMEWHAT QUESTIONABLE...SOME DOWNSTREAM HEATING HAS OCCURRED DESPITE INCREASINGLY DENSE CIRRUS MOVING IN. CHANCES OF SEVERE ACROSS AT LEAST THE WESTERN HALF OF THE AREA ARE NOT AS HIGH AS EASTERN AREAS WITH THE GREATER HEATING POTENTIAL AND SPC MESO DATA SHOWING MUCAPES IN EXCESS OF 2000 J/KG ALREADY. QUITE POSSIBLE THIS WILL BE THE MAIN CHANCE FOR SHOWERS AND STORMS INTO EARLY EVENING. GRIDS FOR LATER THIS AFTERNOON AND TONIGHT MAY NEED FURTHER EDITING BUT WILL ADDRESS WITH AFTERNOON PACKAGE. LOWERED TEMPS...ESPECIALLY SE AREAS WHERE MID 80S LOOKING RATHER UNLIKELY AT THIS POINT. IF SOME CLEARING CAN OCCUR IN NW AREAS BEHIND THE CONVECTION...SOME MODERATION COULD HAPPEN. && .AVIATION.../18Z TAFS/ LARGE AREA OF SHOWERS AND EMBEDDED STORMS WILL MOVE ACROSS KSBN FOR THE FIRST SEVERAL HOURS. WHILE A FEW STRAY STRIKES WILL BE POSSIBLE AHEAD OF THE MAIN AREA...THE BULK OF THE LIGHTNING IS EXPECTED CLOSER TO 18Z. ALTHOUGH TRENDS WOULD SUGGEST THUNDER CHANCES MAY END AFTER 20 OR 21Z AT KSBN...HAVE LEFT TAFS ALONE BEYOND THAT TIME FRAME AND MONITOR UPSTREAM FOR ADDITIONAL DEVELOPMENT. TIMING OF CONVECTION AT KFWA LIKELY OK AT THIS POINT AND WILL SIMPLY ADD IN MENTION OF THUNDER VS JUST CB MENTION. LOW CLOUDS MAY PERSIST INTO THE OVERNIGHT HOURS WITH IMPROVING CONDITIONS AFTER 12Z. MAIN FOCUS AT THIS POINT WILL BE ON CONVECTIVE CHANCES NEXT 6 HOURS SO NO MAJOR CHANGES. && .PREV DISCUSSION... /ISSUED 445 AM EDT SAT AUG 20 2011/ SHORT TERM... TODAY THROUGH SUNDAY NIGHT...THE MAIN CHALLENGES THIS PACKAGE ARE THE TIMING AND THE CHANCES FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. BLENDED THE GFS AND CANADIAN ENSEMBLES FOR THIS FORECAST. A COLD FRONT WILL MOVE SOUTH TODAY AS THE AIRMASS NORTH OF THE OHIO RIVER BECOMES MORE UNSTABLE. EXPECT STORMS TO FIRE FROM NORTHERN ILLINOIS INTO SOUTHERN LOWER MICHIGAN WITH DAYTIME HEATING AND AS CAPE VALUES CLIMB TO AROUND 1500 J/KG PER BUFKIT GFS CAPE. THE STORMS WILL MOVE SOUTHEAST INTO THE FORECAST AREA DURING FAVORABLE DIURNAL HEATING. WILL MENTION THE CHANCE FOR AN ISOLATED SEVERE STORM GIVEN 1500 J/KG CAPE AND MARGINAL BULK SHEAR. PUT A LITTLE MORE DETAIL FOR THE TIMING OF THE STORMS. THE 4 KM NAM/WRF APPEARS TO DISSIPATE ACTIVITY TOO QUICKLY. REMOVED THE CHANCES FOR STORMS SUNDAY AND ALSO REMOVED THE CHANCE FOR RAIN SUNDAY AFTERNOON AS THE FRONT PUSHES SOUTH OF THE AREA. TRENDED LOWS DOWN SUNDAY NIGHT FOLLOWING GUIDANCE WITH TEMPERATURES FALL WELL DOWN INTO THE 50S. LONG TERM...MONDAY THROUGH FRIDAY OVERALL NO CHANGE EXPECTED IN THE LARGE SCALE FLOW PATTERN THROUGH THE LONG TERM PERIOD WITH MAINTENANCE OF WESTERN TWO THIRDS CONUS UPPER RIDGE WHICH WILL BE SUBJECTED TO PERIODS OF DAMPENING BY SEVERAL PACIFIC SHORT WAVES...ALL IN ALL A TYPICAL SUMMERTIME PATTERN. SATELLITE DERIVED WINDS FROM 20/00Z SUGGEST PRESENCE OF FAIRLY STRONG JET ACROSS CENTRAL ALBERTA CANADA ON THE ORDER OF 120 KNOTS. 00Z MODEL GUIDANCE SEEMS TO HAVE INITIALIZED FAIRLY WELL WITH THIS JET CORE AND TREND IN MEDIUM RANGE MODELS OVER THE PAST FEW RUNS HAS BEEN FOR SLIGHTLY MORE AGGRESSIVE DIGGING OF LARGE SCALE UPPER TROUGH ACROSS THE GREAT LAKES REGION FOR THE EARLY PART OF NEXT WEEK. ENHANCED DPVA WITH ASSOCIATED WITH AN ENHANCED SHEARED VORT MAX STILL APPEARS TO REMAIN NORTH OF THE AREA INTO THE CENTRAL AND EASTERN GREAT LAKES...WHILE WFO IWX FORECAST AREA BECOMES POSITIONED NEAR INFLECTION POINT OF UPPER FLOW WITH OVERALL FAVORING OF MID LEVEL SYNOPTIC SUBSIDENCE. DECENT LOW LEVEL BAROCLINICITY MAY INTERACT WITH WEAKLY CONFLUENT/FRONTOGENETIC FLOW FOR ADDED FORCING...BUT GIVEN OVERALL SYNOPTIC TENDENCY FOR DOWNWARD MOTION AND DRIER LOW LEVEL PROFILES IN PLACE BY THIS TIME...WILL KEEP MONDAY FORECAST DRY. FOR MONDAY NIGHT...LOW LEVEL THERMAL TROUGH WILL BEGIN TO SHIFT OFF TO THE EAST WITH SFC ANTICYCLONE EXITING INTO THE OHIO RIVER VALLEY. ANOTHER UNSEASONABLY COOL NIGHT STILL LOOKS ON TRACK FOR MONDAY NIGHT GIVEN GOOD RADIATIONAL COOLING SETUP AND NEGATIVE 850 HPA TEMPERATURE ANOMALIES PERSISTING. ON TUESDAY...MEDIUM RANGE MODELS CONTINUE TO COME INTO A BIT BETTER AGREEMENT WITH FLOW EVOLUTION. OLD CUT OFF CALIFORNIA UPPER LOW WILL BECOME INCREASINGLY PRONE TO UPPER LEVEL DEFORMATION FLOW WITH THE APPROACH OF THE NEXT PACIFIC TROUGH. GFS/ECMWF IN GENERAL AGREEMENT IN VORT FILAMENT EMANATING FROM DECAYING CUT OFF LOW TO GET INGESTED INTO STRONGER WESTERLY FLOW EARLY IN THE WEEK AND APPROACH MID MS RIVER VALLEY BY TUESDAY OR TUESDAY NIGHT...AND THEN INTO THE SOUTHERN GREAT LAKES REGION TUESDAY NIGHT INTO WEDNESDAY. PREVIOUS FORECAST ALREADY CAPTURING THESE TRENDS IN 00Z GUIDANCE FAIRLY WELL AND ONLY TWEAK MADE TO POPS WAS TO INCREASE POPS SLIGHTLY FOR TUESDAY NIGHT...AND SHIFT ONSET OF POPS A BIT EARLIER IN TIME INTO TUESDAY AFTERNOON ACROSS WESTERN PORTIONS OF THE AREA DUE TO SOME BETTER MODEL CONSENSUS. DPROG/DT OF LAST SEVERAL RUNS OF ECMWF ALSO INDICATE A BACKING OFF ON DEPTH OF CANADIAN TROUGH FOR WED/THU WITH LESS AGGRESSIVE DIGGING INTO THE GREAT LAKES REGION. THUS...STILL FEEL COMFORTABLE IN INDICATING A WARMING TREND FOR WEDNESDAY BACK INTO THE LOWER TO MID 80S. ANOTHER FRONTAL PASSAGE STILL LOOKS IN STORE TOWARD THE END OF THE PERIOD AS THIS CANADIAN UPPER LEVEL TROUGH TRACKS INTO THE NORTHEAST UNTIED STATES. THUS...A CONTINUATION OF POPS INTO WEDNESDAY NIGHT WITH NEXT ASSOCIATED COLD FRONTAL PASSAGE ALSO STILL LOOKS ON TRACK AND NO CHANGES MADE...WITH A TRANSITION BACK TO NEAR SEASONABLE TEMPS TOWARD THE END OF THE PERIOD BEHIND THIS FRONT. AVIATION...SOME PATCHY GROUND FOG IS LIKELY THE REST OF THE NIGHT. KEPT A TEMPO MVFR FOG AT BOTH SBN AND FWA. CONDITIONAL CLIMATOLOGY INDICATED ABOUT A 3 HOUR TEMPO LIGHT FOG OR PATCHY FOG POSSIBLE AT BOTH SBN AND FWA. THE LIGHT FOG WILL MIX OUT EARLY THIS MORNING. A SHOWER OR THUNDERSTORM IS POSSIBLE ESPECIALLY LATE THIS AFTERNOON AND EARLY TONIGHT AS A WEAK FRONT APPROACHES. CAPE OF 1500 J/K SHOULD BE SUFFICIENT FOR STORMS THIS AFTERNOON...BUT LOW LEVEL FORCING APPEARS MARGINAL. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...SKIPPER LONG TERM...MARSILI AVIATION...FISHER UPDATE...FISHER
Hazardous weather outlook, Aug 20, 4:59 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 459 AM EDT SAT AUG 20 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-210900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 459 AM EDT SAT AUG 20 2011 /359 AM CDT SAT AUG 20 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS...MAINLY THIS AFTERNOON INTO TONIGHT. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON INTO THIS EVENING WITH DAMAGING WIND GUSTS AND LARGE HAIL AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SEVERE WEATHER IS NOT EXPECTED TODAY OR TONIGHT AND SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON INTO THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-210900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 459 AM EDT SAT AUG 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS...MAINLY THIS AFTERNOON INTO TONIGHT. A FEW OF THE STORMS THIS AFTERNOON INTO THIS EVENING MAY PRODUCE HAIL AND WIND GUSTS IN EXCESS OF 35 KNOTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 12:28 PM EDT | Special Marine Warning | IWX | 2 hr | |
| Aug 20, 3:06 PM EDT | Rip Current Statement | IWX | 4 hr | |
| Aug 20, 4:07 PM EDT | Rip Current Statement | IWX | 37 hr | |
| Aug 20, 4:31 PM EDT | Special Weather Statement | IWX | Cass, Miami | 44 min |
| Aug 20, 5:53 PM EDT | Special Weather Statement | IWX | Adams, Wells | 67 min |
| Aug 20, 6:38 PM EDT | Special Weather Statement | IWX | Adams | 52 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.